# SDR CA130121004

- Difficulty date: January 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,885 hours, 56,480 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Receptacle
- Condition: Melted
- Location: Water Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE F/A REPORTED A BURNING RUBBER ODOR IN THE FORWARD CABIN.  THE ACFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  DURING TROUBLESHOOTING, MAINTENANCE FOUND TRACES OF MELTED RUBBER ON THE HOT WATER JUG ELECTRICAL RECEPTACLE.  THE RECEPTACLE WAS REPLACED, THE SYS TESTED AND THE ACFT RELEASED FOR SERVICE.  AIRCRAFT TIME 55885 FLIGHT HOURS AND 56480 CYCLES. (TC# 20130121004)
